# SDR SWAA2023071779369

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,607 hours, 39,321 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Power Loss
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH; WHEN SETTING FLAPS 15 FLAP ASSYMETRY OCCURED; FLAPS 10 ON LEFT WING; FLAPS 15 ON RIGHT WING *CALL MOC SO WE CAN UPDATE THE LOGPAGE AND PAGE #*<[01] VERIFIED INTEGRITY OF WIRING FROM #7 & 8 SKEW SENSORS TO D43104J PER WDM 27-53-21 REPLACED #7 SKEW SENSOR DUE TO POWER LOSS TO #8 SKEW SENSOR PER MM 27-59-01
